Translator Disclaimer
2014 New Hadamard-type inequalities for functions whose derivatives are $(\alpha ,m)-$convex functions
M. Emin Özdemir, Ahmet Ocak Akdemir, Alper Ekinci
Author Affiliations +
Tbilisi Math. J. 7(2): 61-72 (2014). DOI: 10.2478/tmj-2014-0017

Abstract

In this paper some new inequalities are proved related to left hand side of Hermite-Hadamard inequality for the classes of functions whose derivatives of absolute values are $(\alpha ,m)-$convex.

Citation

Download Citation

M. Emin Özdemir. Ahmet Ocak Akdemir. Alper Ekinci. "New Hadamard-type inequalities for functions whose derivatives are $(\alpha ,m)-$convex functions." Tbilisi Math. J. 7 (2) 61 - 72, 2014. https://doi.org/10.2478/tmj-2014-0017

Information

Received: 28 September 2014; Accepted: 2 December 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.26050
MathSciNet: MR3313056
Digital Object Identifier: 10.2478/tmj-2014-0017

Subjects:
Primary: 26D15

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top